| Catalog Number |
05864666160 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section h4: the year is the only known part of manufacture date.We have defaulted to the first of the year.
Event or Problem Description
It was reported that the lancet protruded beyond the end cap of the device on two occasions.When this happened for the first time, the customer hurt herself and bled, but did not need medical attention.